# SDR PIDA06116

- Difficulty date: September 27, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,942 hours, 27,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT WITH GEAR RETRACTED, RETURNED TO FIELD.  REMOVED AND REPLACED LANDING GEAR MODULE PER AMM 32-09-100.
